MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN STRAIGHT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN STRAIGHT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175632P0
Medical Device Problem Codes Product Quality Problem (1506); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(10/3233) it was reported that the involved device is available, it should be returned to intervascular for examination.(4109/213) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 23g05.(4121/213) the device history records review concluded that there was no non-conformance in relation with the event reported.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported that prior to use the customer observed little dots inside the packaging and the product was not used.Complaint # (b)(4).
 
Additional Manufacturer Narrative
Corrected data: on block h6, the medical device problem code "2975" was updated to "1506".Addtl mfg narrative: (10/213) the involved device was returned to intervascular for examination.A visual inspection was performed by the quality assurance engineer, manufacturing supervisor and manufacturing lead operator.It was concluded that the involved product is conform to the product specifications.Indeed, the little dots observed by the customer are translucent particles identified as collagen filament which are inherent part of the product.(67) based on the visual inspection the product is conform to the product specifications.Indeed, the little dots observed by the customer are translucent particles identified as collagen filament which are inherent part of the product and, per acceptance criteria, small collagen particles are routinely accepted.
 
Event or Problem Description
Complaint#: (b)(4).

Brand Name
HEMASHIELD PLATINUM WOVEN STRAIGHT
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key21738588
Report Number1640201-2025-0000006
Device Sequence Number14454919
Product Code MAL
UDI-Device Identifier00384401018391
UDI-Public(01)00384401018391
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00202175632P0
Device Catalogue NumberM00202175632P0
Device Lot Number23G05
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown